Alert archive / Illinois / River Flood Warnings in 2009
River Flood Warning 47, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at May 25, 2009, 9:30 PM CDT for Clay County, Richland County, Illinois. It took effect at May 26, 2009, 5:00 AM CDT. It was in force for 5 days.
The area
The counties it named.
The facts
- Issued
- May 25, 2009, 9:30 PM CDT (02:30 UTC)
- In effect from
- May 26, 2009, 5:00 AM CDT
- Expired
- May 31, 2009, 7:45 AM CDT
- In force
- 5 days
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
Counties Clay County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 72 km from the middle of the area, began a volume at 02:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Wabash River below Clay City (CLAI2). The gauge peaked at 18.28 ft at May 27, 2009, 8:00 PM CDT.
- Action stage
- 15 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KILX 260230
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
930 PM CDT MON MAY 25 2009
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
ILC025-159-261630-
/O.NEW.KILX.FL.W.0047.090526T1000Z-090529T1000Z/
/CLAI2.1.ER.090526T1000Z.090527T0600Z.090529T0400Z.NO/
930 PM CDT MON MAY 25 2009
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* FROM LATE TONIGHT TO LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS
CANCELLED.
* AT 915 PM MONDAY THE STAGE WAS 13.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW MORNING AND
CONTINUE TO RISE TO NEAR 17.4 FEET BY WEDNESDAY MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY THURSDAY EVENING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
LITTLE WABASH RIVER
CLAY CITY 16 13.1 MON 9 PM 16.7 17.4 16.8
$$11 follow-up statements
000
WGUS83 KILX 261347
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
847 AM CDT TUE MAY 26 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-270347-
/O.EXT.KILX.FL.W.0047.000000T0000Z-000000T0000Z/
/CLAI2.1.ER.090526T1124Z.090529T0600Z.000000T0000Z.NO/
847 AM CDT TUE MAY 26 2009
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 815 AM TUESDAY THE STAGE WAS 16.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.2 FEET BY
FRIDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI
LITTLE WABASH RIVER
CLAY CITY 16 16.2 TUE 8 AM 17.6 18.8 19.2
$$000
WGUS83 KILX 270136
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
836 PM CDT TUE MAY 26 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-271536-
/O.EXT.KILX.FL.W.0047.000000T0000Z-090531T1700Z/
/CLAI2.1.ER.090526T1124Z.090529T1200Z.090531T1100Z.NO/
836 PM CDT TUE MAY 26 2009
...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 745 PM TUESDAY THE STAGE WAS 17.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.0 FEET BY
FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY
MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI
LITTLE WABASH RIVER
CLAY CITY 16 17.3 TUE 8 PM 17.8 18.5 19.0
$$000
WGUS83 KILX 271415
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
915 AM CDT WED MAY 27 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-280415-
/O.EXT.KILX.FL.W.0047.000000T0000Z-090531T0400Z/
/CLAI2.1.ER.090526T1124Z.090529T0000Z.090530T2200Z.NO/
915 AM CDT WED MAY 27 2009
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 400 AM WEDNESDAY THE STAGE WAS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.0 FEET BY
TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY
AFTERNOON.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
LITTLE WABASH RIVER
CLAY CITY 16 18.0 WED 4 AM 18.9 18.8 17.4
$$000
WGUS83 KILX 280222
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
922 PM CDT WED MAY 27 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-281622-
/O.CON.KILX.FL.W.0047.000000T0000Z-090531T0400Z/
/CLAI2.1.ER.090526T1124Z.090529T0000Z.090530T2200Z.NO/
922 PM CDT WED MAY 27 2009
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 745 PM WEDNESDAY THE STAGE WAS 18.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL SLOWLY RISE TO NEAR 19.0 FEET BY
TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY
AFTERNOON.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
LITTLE WABASH RIVER
CLAY CITY 16 18.3 WED 8 PM 18.9 18.8 17.4
$$000
WGUS83 KILX 281344
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
844 AM CDT THU MAY 28 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES.
.THE LITTLE WABASH RIVER IS EXPECTED TO REMAIN ABOVE FLOOD STAGE
THROUGH THE FIRST PART OF THE WEEKEND.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-290344-
/O.EXT.KILX.FL.W.0047.000000T0000Z-090531T1800Z/
/CLAI2.1.ER.090526T1124Z.090528T0600Z.090531T1200Z.NO/
844 AM CDT THU MAY 28 2009
...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 800 AM THURSDAY THE STAGE WAS 18.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* FORECAST...THE RIVER WILL BEGIN TO SLOWLY FALL THIS EVENING...THEN
CONTINUE TO FALL TO BELOW FLOOD STAGE BY SUNDAY MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
LITTLE WABASH RIVER
CLAY CITY 16 18.2 THU 8 AM 17.7 17.4 16.0
$$
GEELHART000
WGUS83 KILX 290142
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
842 PM CDT THU MAY 28 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-291542-
/O.CON.KILX.FL.W.0047.000000T0000Z-090531T1800Z/
/CLAI2.1.ER.090526T1124Z.090528T0600Z.090531T1200Z.NO/
842 PM CDT THU MAY 28 2009
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 145 PM THURSDAY THE STAGE WAS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
SUNDAY MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
LITTLE WABASH RIVER
CLAY CITY 16 18.0 THU 2 PM 17.7 17.4 16.0
$$000
WGUS83 KILX 291357
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
857 AM CDT FRI MAY 29 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES.
.LEVELS ON THE LITTLE WABASH RIVER ARE EXPECTED TO RESUME FALLING
ON SATURDAY...THEN SHOULD FALL BACK BELOW FLOOD STAGE SUNDAY
MORNING.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-300357-
/O.EXT.KILX.FL.W.0047.000000T0000Z-090531T1500Z/
/CLAI2.1.ER.090526T1124Z.090529T1800Z.090531T0900Z.NO/
857 AM CDT FRI MAY 29 2009
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* THE LATEST STAGE WAS NOT AVAILABLE...BUT WAS ESTIMATED TO
BE NEAR 18.3 FEET THIS MORNING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL REMAIN NEARLY STEADY THROUGH
THIS EVENING...THEN FALL BELOW FLOOD STAGE EARLY SUNDAY
MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
LITTLE WABASH RIVER
CLAY CITY 16 18.0 THU 2 PM 18.1 15.6 12.1
$$
GEELHART000
WGUS83 KILX 300210
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
910 PM CDT FRI MAY 29 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-301610-
/O.CON.KILX.FL.W.0047.000000T0000Z-090531T1500Z/
/CLAI2.1.ER.090526T1124Z.090530T0600Z.090531T0900Z.NO/
910 PM CDT FRI MAY 29 2009
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* FLOOD STAGE IS 16.0 FEET.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
LITTLE WABASH RIVER
CLAY CITY 16 M 18.1 15.6 12.1
$$000
WGUS83 KILX 301522
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1022 AM CDT SAT MAY 30 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES.
.THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-310522-
/O.EXT.KILX.FL.W.0047.000000T0000Z-090531T1600Z/
/CLAI2.1.ER.090526T1124Z.090530T1800Z.090531T1000Z.NO/
1022 AM CDT SAT MAY 30 2009
...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* NO CURRENT STAGE IS AVAILABLE...BUT IT IS BELIEVED TO BE AROUND
17.8 FEET LATE THIS MORNING.
* FLOOD STAGE IS 16 FEET.
* FORECAST...THE RIVER SHOULD FALL BELOW FLOOD STAGE SUNDAY MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
LITTLE WABASH RIVER
CLAY CITY 16 MSG 15.7 12.4 9.3
$$
GEELHART000
WGUS83 KILX 310146
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
845 PM CDT SAT MAY 30 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-311545-
/O.CON.KILX.FL.W.0047.000000T0000Z-090531T1600Z/
/CLAI2.1.ER.090526T1124Z.090531T0600Z.090531T1000Z.NO/
845 PM CDT SAT MAY 30 2009
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* FLOOD STAGE IS 16.0 FEET.
* IMPACT...AT 16.5 FEET...THE ROAD JUST EAST OF THE BRIDGE NEAR THE
GAGE LOCATION FLOODS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
LITTLE WABASH RIVER
CLAY CITY 16 M 15.7 12.4 9.3
$$000
WGUS83 KILX 311245
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
745 AM CDT SUN MAY 31 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS. ALL RIVER LEVELS ARE
EXPECTED TO CONTINUE TO FALL OVER THE NEXT SEVERAL DAYS.
SINCE FLOODING HAS SUBSIDED...THIS WILL BE THE LAST STATEMENT ON THIS
FLOODING EVENT.
ILC025-159-311315-
/O.CAN.KILX.FL.W.0047.000000T0000Z-090531T1600Z/
/CLAI2.N.ER.090526T1124Z.000000T0000Z.000000T0000Z.NO/
745 AM CDT SUN MAY 31 2009
THE FLOOD WARNING IS CANCELLED FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* AT 700 AM SUNDAY THE STAGE WAS 15.1 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...RIVER LEVELS WILL CONTINUE TO FALL OVER
THE NEXT SEVERAL DAYS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
LITTLE WABASH RIVER
CLAY CITY 16 15.1 SUN 7 AM 12.4 9.3 6.8
$$
SMITHWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at May 25, 8:53 PM CDT, 37 minutes earlier.
Area forecast discussion, May 25, 8:53 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 853 PM CDT MON MAY 25 2009 .DISCUSSION... ISSUED 853 PM CDT MON MAY 25 2009 PRECIPITATION COVERAGE HAS DIMINISHED ACROSS AND UPSTREAM FROM THE FORECAST AREA EARLY THIS EVENING. THIS DIMINISHING TREND HAS LARGELY BEEN DRIVEN BY THE LOSS OF DIURNAL HEATING. VERTICALLY STACKED LOW IS CURRENTLY CENTERED OVER SOUTHWEST MISSOURI...WITH A WARM FRONT EXTENDING EAST INTO THE OHIO VALLEY. THE BULK OF THE LINGERING PRECIPITATION IS IN THE VICINITY OF THIS BOUNDARY AND THIS TREND SHOULD CONTINUE FOR THE MOST PART. THERE ALSO SHOULD BE SOME ENHANCED PRECIPITATION DEVELOPMENT OVER EASTERN MISSOURI WHERE A MODEST LOW LEVEL JET IS EXPECTED OVERNIGHT. THE UPSHOT OF THIS IS THAT THE MEASURABLE PRECIPITATION THREAT HAS DIMINISHED FOR THE NIGHT ACROSS MOST OF THE FORECAST AREA OUTSIDE OF SOUTHEAST ILLINOIS. PLAN ON UPDATING FORECAST FOR THE LATEST TRENDS. MOST OF THE ADJUSTMENTS WILL BE MINOR...BUT PLAN ON LOWERING POPS INTO THE CHANCE/SCATTERED CATEGORY IN THE NORTH. BAK && .AVIATION... ISSUED 711 PM CDT MON MAY 25 2009 SHOWER/STORM BANDS TO THE NORTH/EAST OF SLOW MOVING AREA OF LOW PRESSURE CENTERED OVER SOUTHWEST MISSOURI HAVE STARTED TO DIMINISH WITH THE LOSS OF DIURNAL HEATING. SOME ADDITIONAL PRECIPITATION DEVELOPMENT REMAINS POSSIBLE TONIGHT...THOUGH THE BULK OF IT WILL REMAIN CLOSER TO THE SURFACE LOW THROUGH THE NIGHT. EXPECT THE PRECIPITATION COVERAGE TO INCREASE AGAIN TUESDAY WITH DIURNAL HEATING...BUT CONFIDENCE IN THE TIMING/LOCATION OF THIS PRECIPITATION IS TOO LOW TO GO ABOVE A VICINITY MENTION IN THE TAFS AT THIS TIME. ASIDE FROM THE PRECIPITATION...EXPECT CIGS TO FALL THROUGH THE MVFR CATEGORY THIS EVENING...WITH SEVERAL HOURS OF IFR CONDITIONS POSSIBLE LATER TONIGHT. CIGS SHOULD RISE BACK INTO THE MVFR CATEGORY AS TEMPERATURES WARM ON TUESDAY. EASTERLY WINDS WILL BEGIN TO TREND SOUTHEAST WITH TIME AS THE SURFACE LOW TRACKS TO OUR WEST ON TUESDAY. BAK && .PREV DISCUSSION... ISSUED 145 PM CDT MON MAY 25 2009 WEAK FRONTAL BOUNDARY DRAPED ACRS THE I-70 CORRIDOR SEEMS TO BE THE FOCUS...AT LEAST SHORT TERM...FOR CONVECTION TO DEVELOP AND SPREAD NWD. INTENSE RAINFALL RATES ASSOCIATED WITH SOME OF THE MORE INTENSE CELLS WITH A REPORT FROM ROBINSON IN CRAWFORD CO. OF OVER 3 INCHES OF RAIN SO FAR (SINCE EARLIER THIS MRNG). HAVE SEEN SOME BROAD SCALE ROTATION WITH SOME OF THE CELLS NEAR THE BNDRY BUT INSTABILITY IS MEAGER AT BEST AT THIS TIME. HOWEVER... 0-1KM SRH VALUES ACRS THE SE...NEAR THE BNDRY...WERE RANGING FROM 75-150 M2/S2. MODELS INDICATE JUST ENOUGH LOW LEVEL DIR SHEAR WHICH WILL PRODUCE AN ENHANCED THREAT FOR ISOLATED STORMS TO EXHIBIT LOW LEVEL ROTATION FOR A BRIEF TIME INTO EARLY THIS EVENING. SHORT TERM...TONIGHT THROUGH THURSDAY LITTLE OVERALL CHANGE FROM PREVIOUS THINKING...THE MAIN FORECAST CHALLENGE WILL BE MOVEMENT OF WEAKENING UPPER LEVEL DISTURBANCE OVER EXTREME SW MO OVR THE NEXT SEVERAL DAYS AND AREAL EXTENT OF HEAVY RAIN THREAT ACRS CNTRL IL. WATER VAPOR LOOP AND PROFILER DATA INDICATING UPPER LEVEL STORM TRACKING VERY SLOWLY NWD AND MOST FORECAST MODELS HAVE A DECENT HANDLE ON THIS FEATURE. THE SYSTEM SHOULD BECOME ABSORBED IN THE LARGER SCALE FLOW FURTHER NORTH BY MID-WEEK. TROPICAL AIR MASS IN PLACE ACRS THE SRN HALF OF THE FCST AREA AND THAT WILL BE THE CASE THRU AT LEAST WED OVER THE ENTIRE FORECAST AREA. PWAT VALUES IN EXCESS OF 1.75 INCHES COMMON ACRS SRN AND CNTRL IL WITH RAINFALL RATES WITH SOME OF THE MORE ORGANIZED CONVECTION ON THE ORDER OF 2 TO 3 INCHES PER HOUR...BUT COVERAGE OF THESE IS QUITE SMALL. SHOWERS AND ISOLATED THUNDERSTORMS WILL BE THE STORY THRU EARLY THURSDAY AS THE SYSTEM TRACKS ACRS THE LOWER LAKES REGION. TRYING TO PINPOINT JUST WHERE THE HEAVY RAINFALL WILL OCCUR WL BE DIFFICULT AT BEST BUT MODELS SEEM TO INDICATE A TREND MORE TWDS THE NORTH AND WEST OVR THE NEXT 24 TO 36 HOURS. WL HAVE THE USUAL DIURNAL MAX FOR CONVECTION DURING THE MID AFTN THRU EARLY EVENING HOURS EACH DAY. MODELS SUGGEST THE WEAKENING UPPER LEVEL DISTURBANCE AND ASSOCIATED SFC WAVE WL PUSH INTO WRN IL BY TUE AFTN WITH MOST OF THE AREA...EXCPT THE FAR NORTH...SEEING LOW LEVEL WINDS VEER INTO THE SSE. BOTH THE GFS AND NAM-WRF ARE A BIT MORE PROGRESSIVE WITH THE SYSTEM ON WEDNESDAY INTO THURSDAY...COMPARED TO WHAT WE SAW WITH THE 12Z RUNS YSTDY. HOWEVER...THE 00Z ECMWF HAS BECOME MORE PROGRESSIVE AS WELL. THE SRN END OF THE 500 MB TROF LAGS BEHIND SOME AND MODELS SUGGEST SOME ADDL SHORTWAVE ENERGY MAY TRACK ALONG THE BNDRY TO OUR SOUTH ON THU BRINGING ADDL RAINFALL TO PARTS OF THE AREA...ESP ACRS THE SE ON THURSDAY. LONG TERM...FRIDAY THROUGH MONDAY THE RAIN THREAT SHOULD SHIFT OFF TO OUR EAST AND SOUTH THURSDAY NIGHT WITH MEDIUM RANGE MODELS CONTINUING TO SUGGEST A TRANSITION TO MORE OF A RIDGE WEST...TROF EAST PATTERN FOR LATE IN THE WEEK AND NEXT WEEKEND...ALTHOUGH THE 00Z ECMWF IS NOT QUITE AS AMPLIFIED WITH THE ERN U.S. TROF OVER THE WEEKEND. NEXT FRONTAL SYSTEM TO AFFECT OUR AREA WILL BE LATE SUNDAY OR MONDAY WITH LOW CHANCE POPS ADDED TO THE GRIDS SUNDAY NIGHT AND MONDAY. WITH THE EURO MODEL NOT DISPLAYING AS MUCH AMPLITUDE WITH THE TROF TO OUR EAST...IT APPEARS THE BETTER FORCING/LIFT WL REMAIN TO OUR NORTH AND LOW LEVEL MOISTURE WL NOT BE THAT PLENTIFUL AHEAD OF THE FRONT. ONCE THE FRONT SHIFTS TO OUR SOUTHEAST EARLY NEXT WEEK...HIGH PRESSURE IS THEN FORECAST TO MOVE EAST ACRS THE LOWER LAKES. WITH A LESS AMPLIFIED SOLUTION...THE FRONT MAY NOT MAKE IT AS FAR SOUTH AS CURRENTLY SUGGESTED BY THE MEDIUM RANGE MODELS WHICH MAY BRING A CONTINUED THREAT FOR PRECIP ACRS OUR SE COUNTIES EARLY NEXT WEEK. FOR NOW...WL CONTINUE WITH SLIGHT CHANCES INTO MONDAY TO TAKE INTO ACCOUNT THE PSBLTY OF A SLOWER FROPA ACRS THE FCST AREA EARLY NEXT WEEK. SMITH && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 25, 3:37 PM CDT, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 337 PM CDT MON MAY 25 2009 ILZ029>031-036-037-040-041-047-049-050-261100- CASS-FULTON-MARSHALL-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT-TAZEWELL- WOODFORD- 337 PM CDT MON MAY 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT EXPECT OCCASIONAL SHOWERS AND ISOLATED THUNDERSTORMS THROUGH TONIGHT. NO SEVERE WEATHER IS ANTICIPATED...HOWEVER SOME OF THE STRONGER STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL AND GUSTY WINDS. ALTHOUGH ILLINOIS RIVER STAGES WILL CONTINUE A SLOW FALL...THE RIVER WILL REMAIN ABOVE FLOOD STAGE THROUGH THE WEEK. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED THUNDERSTORMS WILL CONTINUE TUESDAY...THEN BECOME LESS NUMEROUS WEDNESDAY. ADDITIONAL RAINFALL OF AN INCH OR SO WILL BE POSSIBLE. NO ORGANIZED SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ027-028-038-042>046-048-051>057-061>063-066>068-071>073-261100- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT- DOUGLAS-EDGAR-EFFINGHAM-JASPER-KNOX-LAWRENCE-LOGAN-MACON-MCLEAN- MENARD-MOULTRIE-PIATT-RICHLAND-SANGAMON-SHELBY-STARK-VERMILION- 337 PM CDT MON MAY 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT EXPECT OCCASIONAL SHOWERS AND ISOLATED THUNDERSTORMS THROUGH TONIGHT. NO SEVERE WEATHER IS ANTICIPATED...HOWEVER SOME OF THE STRONGER STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED THUNDERSTORMS WILL CONTINUE TUESDAY...THEN BECOME LESS NUMEROUS WEDNESDAY. ADDITIONAL RAINFALL OF AN INCH OR SO WILL BE POSSIBLE. NO ORGANIZED SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HJS
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 9:33 PM CDT | River Flood Warning | ILX | Lawrence | 59 hr |
| May 26, 3:42 PM CDT | Areal Flood Advisory | ILX | Fulton, Peoria | 6 hr |
Nearby
River Flood Warnings in Illinois, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.